Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Tiredness, difficulty sleeping. Finished breast cancer treatment. Normal BP and cholesterol. Did she have brain attack?

You may e-mail me at YYYY@YYYY I have a friend who had what was diagnosed with a mild stroke , probably 6 weeks ago. She had been under a lot of stress at the time and is very very high energy. Now she gets tired easy and has dificulty sleeping some nights. She was just finishing a 5 yr treatment for her breast cancer and her family physician said that was the cause of her stroke. After 5 years??? She is 72 and has normal BP and Cholesterol levels, also normal wt. Oh she sometimes has some dizzyness. What if any is her recovery time supposed to be and do you think she definitely had a brain attack? Thank you!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
the only way to know is if she had an MRI. there are many causes for strokes including blood pressure, heart problems, and cholesterol in the neck. only imaging will help you further
Answered: Sun, 28 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor